# SDR DL76L090780

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 88,989 hours, 13,210 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STARTED BOTH ENGINES RETESTED FIRE/OVHT TEST.  NO LIGHT IN L FIRE HANDLE L FUEL CONTROL SWITCH AND NO LEFT ENGINE FIRE EICAS.  REPLACED AFOLTS CARD M1024, OPS CHECK NML.
